# SDR AALA201811029007

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 60,742 hours, 22,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT NOT CHARGING.  REPLACED THE FLASHLIGHT BATTERY IAW CMM 25-60-02.  OPS CHECKED GOOD.
